Jump to content
Important Survey - Please Participate ×

First Post


[Ta...]

Recommended Posts

I'm currently halfway through a Xanax taper. I'm using a liquid compound prescription and going down by 2.5% each week. I started at .75mg and I'm down to .375mg. I dose every six hours.

 

I had 3 failed tapers prior to this one. I tried cutting pills and the withdrawal side effects were too overwhelming for me, so I switched to a liquid compound taper. I've been on Xanax since May of 2015. Switched to Klonopin for a short while but I didn't tolerate it well. I also take Paxil 30mg. 

 

I have had ups and downs on this taper. The last two weeks have been kind of rough. I get morning panic attacks with suicidal thoughts. I'm trying to figure out how to cope with the attacks without freaking out.

Link to comment
Share on other sites

Hi  :) Welcome to BenzoBuddies!

 

I am glad you found us today. Congratulations on your taper so far. It looks like you have come a long way. Morning panic attacks are not that uncommon. It is typically the worst period of day for many of our members.

 

 

You might like to check out The Ashton Manual it is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field. 

 

Please feel free to post to any of the dedicated boards, we have a wonderful community of people here, who will give sound advice. Members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

General Taper Plans

Withdrawal Support During Your Taper

 

Suicide and Self-harm Resources If you every feel you would act on your thoughts it is important to reach out for help.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again Welcome!  :smitten:

 

benzos-R-cruel

Link to comment
Share on other sites

Morning anxiety is common because our cortisol levels are at their highest. It helps you get up and go in the morning but its not good when your tapering benzos. When I have increasing symptoms I find holding my dose for a few days helps or even longer until I stabilize. Some people take a beta blocker and find it helps with the racing heart. You can find relaxation techniques on youtube and/or slow deep breathing. Be strong you will get through this. BDJA  :thumbsup:
Link to comment
Share on other sites

Hi. Welcome. It may help to hold your dose longer than a week so you get some stability before your next drop. Sometimes cuts catch up with us. No reason to rush this. Take your time. Best of luck this time.
Link to comment
Share on other sites

×
×
  • Create New...